# SDR SWAA052618

- Difficulty date: August 28, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 24,602 hours, 14,261 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 0188F
- Condition: Out Of Limits
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, L1 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATED OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER MM.
